加载中…
The is the union of disjoint copies of -clique. Moon [Canad. J. Math. 20 (1968) 95–102] and Simonovits [Theory of Graphs (Proc. colloq., Tihany, 1996)] independently showed that if is sufficiently large, then is the unique extremal graph for . In this paper, we consider the graph which has the maximum spectral radius among all graphs without disjoint cliques. We prove that if attains the maximum spectral radius over all -vertex -free graphs for sufficiently large , then is isomorphic to .

生成讲解博客的中文版本

生成AI智能校验的中文版本